# SDR HNAA2009061600171

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 35,450 hours, 38,989 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82400033035
- Condition: False Indication
- Location: Nose Gear
- Part time: 325,450 hours, 38,989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTOR HANDLE AMBER LIGHT AND NOSE GEAR UNSAFE LIGHT FLICKERED TWICE IN FLIGHT.  CHECKED PSEU FAULT CODES FOUND FAULT CODE 10 NLG DRAG STRUT SENSOR, CLEARED FAULTS CYCLED GEAR, NOT NOSE GEAR UNSAFE LIGHT TO FLICKER, CHECKED FAULT CODES FOUND CODE 10, REMOVED AND REPLACED NLG DRAG STRUT PROXIMITY SENSOR, CYCLED GEAR 5 TIMES OP'S CHECK GOOD. FOUND NO FAULT CODES IN PSEU IAW 32-20-16.
